# SDR 2002FA0000891

- Difficulty date: July 23, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Aircraft: N8763Q
- Make and model: Cessna TU206F
- Aircraft serial: U20603516
- Engine: Cont IO520*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bolt
- Part number: AN3H
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, AIRCRAFT EXITED RUNWAY BECAUSE NOSE GEAR STEERING WAS LOST.  NO DAMAGE OR INJURIES.  MECHANIC FOUND STEERING COLLAR ATTACHING FORWARD BOLT SHEARED.  STRUT APPEARED TO BE OVER INFLATED CAUSING BOLT TO SHEAR WHEN TOWED IN THIS CONDITION.  SERVICED STRUT AND REPLACED BOLT.  CHECKED OK.
